# SDR SWAA2019020629275

- Difficulty date: January 8, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD ATTACH ANGLE CORRODED BETWEEN BS 297 TO BS 328, RBL 52.  R&R ANGLE IAW SRM AND DWG.
